Anti biotic side effects

I was taking amoxicillin 500 mg. on the third day i started pumping out heat....a continual flush, day and night. As I couldnt actually sleep I stopped taking them. Anyone explanation, experience here? I went to the doctors (had to wait two weeks). Had an unsatisfactory 10 minute appointment where I was given no explanation (I did ask) and given another antibiotic. I was asked to leave after ten minutes which to me was effectively trying to have a conversation but only using or being allowed to use half a sentence. Very frustrated. I went I wanting a re-referral to the hospital. It's like pulling up floor boards. I have made another appoint....13November is the first opportunity with another doctor. Hope that goes a bit better.

Last edited by

1 Reply

oldestnewest
  • I have ‘lady issues’ with amoxicillin, I told my GP who switched my rescue pack but I had the same reaction and when I googled it it’s the same type of antibiotic.